# SDR GTIA2025041438854

- Difficulty date: April 13, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N602NK
- Make and model: Airbus A320-232
- Aircraft serial: 4264
- Aircraft time: 58,829 hours, 24,368 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Skin Panel
- Part number: D5725240300500
- Condition: Corroded
- Location: Zone 500
- Part time: 58,830 hours, 24,368 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TRAILING EDGE TOP SKIN LOWER SURFACE OVERHANG BETWEEN RIB 6 TO RIB 9 ON LH WING.   PERFORMED REPAIR ON LH WING TOP SKIN PANEL OVERHANG BTW RIB 6 TO RIB 9 ON LH WING IAW EA #57-0019-25 THIS REPAIR IS DETERMINED TO BE MAJOR BUT AIBUS APPROVED THE REPAIR AS INTERIM FOR 6 MONTHS WITHOUT CATEGORY.
